# SDR CALA2019032500465

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 94,984 hours, 22,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING LOGPAGE 921155 FOUND EMERGENCY ESCAPE PAT H LIGHTS FROM ROWS 7-30 ABC POWERED FROM BOTH M10919 AND M10699. VIA DRAWING 2500DD12098 AND DRAWING NUMBER BR2013-P-7572CO-5C SH OWS THAT BOTH SEAT COLLUMS TERMINATE AT ROW 14 AND 20. FOUND BOT H COLLUMS JOINED TOGETHER AT JIFFY CONNECTORS AFT OF SEAT 12 AND FORWARD OF ROW 20. SPOKE TO TOMC MARK AND ENGINERRING DUE TO DRAWINGS NOT SHOWING CORRECT SEAT NUMBBERS SEAT 14 SHOULD SHOW AS SEAT 12. ENGINERING HAVE A NOTE FROM 2014 SHOWING THAT DRAWING IS NOT SHOWING ACTUAL SEAT NUMBERS. DISCONN ECTED AND INSULATED JIFFY CONNECTERS AFT OF ROW 12 PER SWPM 20-9 0-14 AND PER DIAGRAM BR2013-P-7572C0-5C AND WITH ENGINEERINGS CO NCURRANCE.
